Author = Khastan, Alireza
Number of Articles: 4
1. (1912-5594) Optimal control of linear fuzzy time-variant controlled systems

Articles in Press, Accepted Manuscript, Available Online from 28 March 2020

Hassan Zarei; Alireza Khastan; Ali Zafari


2. First order linear fuzzy dynamic equations on time scales

Volume 16, Issue 2, March and April 2019, Pages 183-196

Alireza Khastan; S. Hejab


3. TRANSPORT EQUATION WITH FUZZY DATA

Volume 15, Issue 7, September and October 2018, Pages 67-78

Fariba Bahrami; Robab Alikhani; Alireza Khastan


4. Width invariant approximation of fuzzy numbers

Volume 13, Issue 2, March and April 2016, Pages 111-130

Alireza Khastan; Zahra Moradi